MathSciNet Relay Station
MathSciNet bibliographic data
MR667661 (84f:54021) 54C40 (54A35 54D20 90D42)
Gerlits, J.; Nagy, Zs. Some properties of $C(X)$. I. Topology Appl. 14 (1982), no. 2, 151–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement